It is currently Sep 22, 2017 4:08 am


.

.

Postby oasis_sun » May 16, 2015 10:55 am

so
Last edited by oasis_sun on Sep 23, 2015 4:35 pm, edited 1 time in total.
oasis_sun
 
Posts: 32
Joined: Jul 13, 2011 11:49 am

.

Postby _._ » May 16, 2015 12:07 pm

.
Last edited by _._ on Sep 25, 2016 12:29 am, edited 1 time in total.
_._
 
Posts: 397
Joined: Oct 26, 2013 6:14 pm

Re: off medication currently, cold turkey'd off ssri last ye

Postby Cat_Named_Easter » May 16, 2015 4:53 pm

I went cold turkey off of an SSRI and continued having the (manic) side effects it had been causing for a few months. Longterm, I feel like the SSRI made my moods more labile/extreme, but I have no proof.

I've quit two different atypical antipsychotics cold turkey with no issues.
"You're just an empty cage, girl, if you kill the bird." —Tori Amos
User avatar
Cat_Named_Easter
 
Posts: 67
Joined: Apr 28, 2015 10:33 am

Re: off medication currently, cold turkey'd off ssri last ye

Postby Cat_Named_Easter » May 16, 2015 4:56 pm

I was only on the SSRI 6 months (and the antipsychotics a few each) when I quit cold turkey. I tried cold turkey with an SSRI previously when I'd been on it a few years and the withdrawal was too bad, didn't succeed at quitting that time until I tapered. There may have been side effects the first time, but I was pregnant and super nauseous and losing weight from that so it was hard to say what was what.
"You're just an empty cage, girl, if you kill the bird." —Tori Amos
User avatar
Cat_Named_Easter
 
Posts: 67
Joined: Apr 28, 2015 10:33 am


Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest